No Cover Image

Journal article 181 views 48 downloads

Stabilization of Stochastic McKean--Vlasov Equations with Feedback Control Based on Discrete-Time State Observation

Hao Wu, Junhao Hu, Shuaibin Gao, Chenggui Yuan Orcid Logo

SIAM Journal on Control and Optimization, Volume: 60, Issue: 5, Pages: 2884 - 2901

Swansea University Author: Chenggui Yuan Orcid Logo

Check full text

DOI (Published version): 10.1137/21m1454997

Published in: SIAM Journal on Control and Optimization
ISSN: 0363-0129 1095-7138
Published: Society for Industrial & Applied Mathematics (SIAM) 2022
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: McKean--Vlasov; feedback control; stabilization; discrete-time state observation; distribution observation
College: Faculty of Science and Engineering
Issue: 5
Start Page: 2884
End Page: 2901